# SDR RAIA00111011

- Difficulty date: November 13, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,860 hours, 29,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 16703
- Condition: Discharged
- Part time: 5,134 hours, 5,290 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- FLOOR EMERGENCY EXIT LIGHTS WILL NOT TEST. MAINTENANCE REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY
